Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can adderall cause lupus erythematosus in a 15 years old?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
Could adderall 'trigger' selective lupus erythematosus---or symptoms like it in a 15 yr. old girl? (joint pain, overwhelming fatigue, swollen lymph glands, rashes, mouth ulcers, and purple blue fingers)
Posted Tue, 26 Feb 2013 in Lupus
Answered by Dr. Divya Agarwal 2 hours later

Thanks for the query.

No, Adderal is generally not associated with any of these problems.

Other medicines like hydralazine, isoniazid, etc., have these side effects.

Hope I answered your query. I am available for further comments/discussion. So let me know if you need further clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor